My friend has been having a lot of trouble with her 11 year old son whom is in the 6th grade. He has been been suspended over 14 times in the last year for acting out? Up unitl this point she just thought the school was making to much of these little incidents? But when she started talking to me about him I realized I think he has a lot more going on that they are all missing? She told me he has ADHD but has choosen not to medicate him? and that his reading comprehention is very bad because he doen't understand words that have two meanings and or spellings such as night and knight? I think maybe the school work has become to much for him and instead of asking for help he is being the class clown to avoid haveing to do the work? She has always looked to the school to name his problems I think she needs to go out side the school for private help? What should I tell her to do? and why are all of these educators missing the big picture?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.